Группы преобразований евклидова пространства.

Г.С. Шефель

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 3, page 197-215
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Шефель, Г.С.. "Группы преобразований евклидова пространства.." Sibirskij matematiceskij zurnal 26.3 (1985): 197-215. <http://eudml.org/doc/62582>.

author = {Шефель, Г.С.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {classification; groups of transformations; geometric groups},
language = {rus},
number = {3},
pages = {197-215},
publisher = {Izd. AN SSSR},
title = {Группы преобразований евклидова пространства.},
url = {http://eudml.org/doc/62582},
volume = {26},
year = {1985},

AU - Шефель, Г.С.
TI - Группы преобразований евклидова пространства.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 3
SP - 197
EP - 215
LA - rus
KW - classification; groups of transformations; geometric groups
UR - http://eudml.org/doc/62582
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.